# SDR C8GA20090050

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2024T3
- Condition: Cracked
- Location: Zone 600
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RT WING LEADING EDGE VERTICAL ANGLE IS CRACKED AT THE BOTTOM WS 110.  CUT OUT DAMAGED SECTION DIM 4.25 INCH BY 3.  FABRICATED REPAIR ANGLE AND FILLER.  INSTALLED ANGLE REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
